In addition to 300mg Test C EW I?m using a compounded cream that basically is giving me 30mg test & 4mg Progesterone a day. The Dr said the progest is to reduce excess estrogen ( if anyone can explain how that works, I would appreciate it). I?m also on 90mg Armour thyroid a day.
Since one of the sides of tren is Prolactin induced gyno, should I be worried about the progest intake?
Yes, the progest might be a negative. It is thought to counter the effects of E (reduce the effects, but cannot reduce the E itself), but it would be better to reduce the E. I have heard of that before and the progest - deca dick effects. But like E, too much or too little can kill libido. So the answer is not simple in any case. Your body makes progesterone; as all men do. Did the doc check that with blood work and find it low?
Thyroid-T4 and estrogen increase SHBG levels. Perhaps taking T3 would avoid such a thing.